MathSciNet Relay Station
MathSciNet bibliographic data
MR2239078 (2007c:52012) 52B11 (05B45 14H10 14P25)
Carr, Michael P.; Devadoss, Satyan L. Coxeter complexes and graph-associahedra. Topology Appl. 153 (2006), no. 12, 2155–2168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement